# SDR SWIA201232446

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,514 hours, 45,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY LIGHT NEAR MAIN CABIN DOOR DOES NOT ILLUMINATE.  (FLT 5334)  REPLACED FORWARD FLOOR LEVEL EMERGENCY LIGHT FIXTURE NEAR MAIN CABIN DOOR.
